# SDR P5CA2011030300006

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 40,706 hours, 6,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON THE MAIN DECK, ZONE A, WAS FOUND TO BE INOPERATIVE.  BOTH LAMPS IN THE ASSEMBLY WERE REPLACED IAW AMM 33-51-07 AND OPERATION WAS & NBSP; NORMAL THEREAFTER.
